# SDR BUFA9511

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT LIC035 - SVMI-KMIA - NR 2 ENGINE OIL PRESS LIGHT CAME ON AT 310 VERIFIED BY OIL PRESS INDICATOR AND OIL QUANTITY.  SHUT NR 2 ENGINE DOWN, COMPLETED PROPER CHECK LIST AND PROCEDURE.  (W)
